Risk-minimizing option pricing under a Markov-modulated jump-diffusion model with stochastic volatility

Title
Risk-minimizing option pricing under a Markov-modulated jump-diffusion model with stochastic volatility
Author(s)
황교신Su, Xiaonan[Su, Xiaonan]Wang, Wensheng[Wang, Wensheng]
Keywords
INFORMATION
Issue Date
201210
Publisher
ELSEVIER SCIENCE BV
Citation
STATISTICS & PROBABILITY LETTERS, v.82, no.10, pp.1777 - 1785
Abstract
In this paper, we deal with the pricing of European style options when the dynamics of the risky underlying asset are driven by a Markov-modulated jump diffusion with stochastic volatility. We investigate the Radon-Nikodym derivative for the minimal martingale measure and a partial differential equation approach for pricing European options. An optimal hedging strategy in terms of local risk minimization is obtained. (C) 2012 Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/27174http://dx.doi.org/10.1016/j.spl.2012.05.026
ISSN
0167-7152
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE